# SDR 372PA0045

- Difficulty date: June 5, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,360 hours, 27,224 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 735SUE912
- Condition: Malfunctioned
- Location: Auto Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGES IN LEVEL FLIGHT.  WILL NOT RE-ENGAGE.  REPLACED AUTO THROTTLE COMPUTER.  OPS CHECK AND BITE TEST OK.  REF ATA 22-30.
